Please wait a minute...
Chin. Phys. B, 2019, Vol. 28(1): 010202    DOI: 10.1088/1674-1056/28/1/010202
COMMENT Prev   Next  

A note on “Lattice soliton equation hierarchy and associated properties”

Xi-Xiang Xu(徐西祥), Min Guo(郭敏)
College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
Abstract  

We demonstrate that the new hierarchy of integrable lattice equations in Chin. Phys. B 21 090202 (2012) can be changed into the integrable lattice hierarchy in Chin. Phys. B 13 1009 (2004) by using a very simple transformation.

Keywords:  integrable lattice hierarchy      transformation between potentials      discrete zero curvature equation      Lax pair  
Received:  21 August 2018      Revised:  01 November 2018      Accepted manuscript online: 
PACS:  02.30.Ik (Integrable systems)  
Fund: 

Project supported by the Natural Science Foundation of Shandong Province of China (Grant No. ZR2014AM001).

Corresponding Authors:  Xi-Xiang Xu     E-mail:  xixiang_xu@sohu.com

Cite this article: 

Xi-Xiang Xu(徐西祥), Min Guo(郭敏) A note on “Lattice soliton equation hierarchy and associated properties” 2019 Chin. Phys. B 28 010202

[1] Zheng X Q and Liu J Y 2012 Chin. Phys. B 21 090202
[2] Ding H Y, Xu X X and Z X D 2004 Chin. Phys. B 13 125
[3] Ma W X and Zhou Y 2018 J. Differ. Equations 264 2633
[4] Chen S T and Ma W X 2018 Front. Math. China 13 525
[5] Ma W X 2018 J. Geom. Phys. 133 45
[6] Yang J Y, Ma W X and Qin Z Y 2018 Anal. Math. Phys. 8 42
[1] Deformed two-dimensional rogue waves in the (2+1)-dimensional Korteweg-de Vries equation
Yulei Cao(曹玉雷), Peng-Yan Hu(胡鹏彦), Yi Cheng(程艺), and Jingsong He(贺劲松). Chin. Phys. B, 2021, 30(3): 030503.
[2] A novel (2+1)-dimensional integrable KdV equation with peculiar solution structures
Sen-Yue Lou(楼森岳). Chin. Phys. B, 2020, 29(8): 080502.
[3] Lax pair and vector semi-rational nonautonomous rogue waves fora coupled time-dependent coefficient fourth-order nonlinear Schrödinger system in an inhomogeneous optical fiber
Zhong Du(杜仲), Bo Tian(田播), Qi-Xing Qu(屈启兴), Xue-Hui Zhao(赵学慧). Chin. Phys. B, 2020, 29(3): 030202.
[4] Integrability classification and exact solutions to generalized variable-coefficient nonlinear evolution equation
Han-Ze Liu(刘汉泽), Li-Xiang Zhang(张丽香). Chin. Phys. B, 2018, 27(4): 040202.
[5] Non-autonomous discrete Boussinesq equation:Solutions and consistency
Nong Li-Juan, Zhang Da-Juan. Chin. Phys. B, 2014, 23(7): 070202.
[6] Riccati-type Bäcklund transformations of nonisospectral and generalized variable-coefficient KdV equations
Yang Yun-Qing, Wang Yun-Hu, Li Xin, Cheng Xue-Ping. Chin. Phys. B, 2014, 23(3): 030506.
[7] Deformed soliton, breather, and rogue wave solutions of an inhomogeneous nonlinear Schrödinger equation
Tao Yong-Sheng, He Jing-Song, K. Porsezian. Chin. Phys. B, 2013, 22(7): 074210.
[8] Integrability of extended (2+1)-dimensional shallow water wave equation with Bell polynomials
Wang Yun-Hu, Chen Yong. Chin. Phys. B, 2013, 22(5): 050509.
[9] Finite symmetry transformation group of the Konopelchenko–Dubrovsky equation from its Lax pair
Hu Han-Wei,Yu Jun. Chin. Phys. B, 2012, 21(2): 020202.
[10] Binary Bell polynomial application in generalized (2+1)-dimensional KdV equation with variable coefficients
Zhang Yi, Wei Wei-Wei, Cheng Teng-Fei, Song Yang. Chin. Phys. B, 2011, 20(11): 110204.
[11] Prolongation structure of the variable coefficient KdV equation
Yang Yun-Qing, Chen Yong. Chin. Phys. B, 2011, 20(1): 010206.
[12] Finite symmetry transformation groups and exact solutions of Lax integrable systems
Lou Sen-Yue, Ma Hong-Cai. Chin. Phys. B, 2005, 14(8): 1495-1500.
[13] THE LAX PAIR FOR C2-TYPE RUIJSENAARS-SCHNEIDER MODEL
Chen Kai, Hou Bo-yu, Yang Wen-li. Chin. Phys. B, 2001, 10(6): 550-554.
No Suggested Reading articles found!